About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 168172, 12 pages
http://dx.doi.org/10.1155/2012/168172
Research Article

A Class of -Semipreinvex Functions and Optimality

1Department of Mathematics, Chongqing Normal University, Chongqing 400047, China
2School of Economics and Management, Tsinghua University, Beijing 100084, China

Received 31 May 2012; Accepted 27 October 2012

Academic Editor: Xue-Xiang Huang

Copyright © 2012 Xue Wen Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue Wen Liu, Ke Quan Zhao, and Zhe Chen, “A Class of -Semipreinvex Functions and Optimality,” Journal of Applied Mathematics, vol. 2012, Article ID 168172, 12 pages, 2012. doi:10.1155/2012/168172